Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2016, Vol. 25 Issue (3): 030203    DOI: 10.1088/1674-1056/25/3/030203
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Bright and dark soliton solutions for some nonlinear fractional differential equations
Ozkan Guner1, Ahmet Bekir2
1. Cankiri Karatekin University, Faculty of Economics and Administrative Sciences, Department of International Trade, Cankiri, Turkey;
2. Eskisehir Osmangazi University, Art-Science Faculty, Department of Mathematics-Computer, Eskisehir, Turkey

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn